# SDR MASA97255

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 7537 - DRO-DEN - CRWE REPORTED, THAT IN FLIGHT WITH LEFT BLEED AIR ON HAD SMOKE IN COCKPIT.  AIRCRAFT WAS INSPECTED AND RUNUP WAS PERFORMED IN DEN.  NO DISCREPANCIES WERE NOTED AND THE PROBLEM COULD NOT BE DUPLICATED.  DE-ICE FLUID WAS SUSPECTED TO HAVE CAUSED THE PROBLEM.  AIRCRAFT WAS RETURNED TO SERVICE  (M)
